Please use this identifier to cite or link to this item:
Title: Математическая модель радиоканала для MIMO-систем
Authors: Коляденко, Ю. Ю.
Коляденко, А. В.
Keywords: пространственно-временное кодирование
математическая модель канала
антенные решетки
Issue Date: 2012
Publisher: Проблеми телекомунікацій
Citation: Коляденко, Ю. Ю. Математическая модель радиоканала для MIMO-систем [Текст] / Ю. Ю. Коляденко, А. В. Коляденко // Проблеми телекомунікацій. - 2012. № 2 (7). - С. 91 – 109. Режим доступа к журн.:
Abstract: A mathematical model for the channel MIMO technology, which takes into account the structural properties of the receiving antenna, the direction of arrival of signals in the main and reflected rays.
Appears in Collections:Проблеми телекомунікацій

Files in This Item:
File Description SizeFormat 
122_kolyadenko_mimo.pdf1.25 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.